# SDR UALA2012031201602

- Difficulty date: March 12, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 52,763 hours, 6,244 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHT AT SEAT ROW 13A IS INOP.  RELAMPED, CHECKS NORMAL.
